Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Is gaining weight , hair loss and acne because of thyroid ?

Hi Doctor, This is for my daughter...she got thyroid --her test showed 9.5....he s been gaining lot of wight, major hair loss & now for last abt 1yrs sh e getting acne on her face ..earlier she use to hv dry clear fair skin....she s 19.5yrs & wt--83kgs & ht 5.4ft
Asked On : Mon, 11 Jul 2011
Answers:  3 Views:  267
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
hi neena
take regular thyroxin tab by doctors advice.
your doughter suffering this in early stage.
You can take support of ayurvedic medicines and panchakarma.
Tab - kanchanar gugul 1 tab bd
chandraprabha vati 1 tab bd
Basti and virechan will work excellent in this.
Answered: Mon, 11 Jul 2011
  User's Response
i too hav the same prob and i am 23 years ... can i knw.. if i dont have thyroid n my weight is constant n not reducing even though i workout for 1 and a half hour.. what may be the reason behind.. i have gone for a thyroid test and the report is soon to be recieved..
Answered: Mon, 1 Aug 2011
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Hi,Neena ji,
Thanks for query,
As your daughter is having thyroid,this is the root of all problems of your daughter.
After the control of thyroid she will have good growth of hair,weight loss acne improvement.
She should have low fat,low carbohydrate food.
Avoid fried,chillies and junk food.
Daily physical exercise regularly for 30-40 mnt.
ok and bye.
Answered: Mon, 11 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor